# SDR SWAA2025103119889

- Difficulty date: September 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CRACKED AT BS 540, BL 0 - RBL 24.75.  REPLACED THE FLOORBEAM IAW SRM 51-40-02 AND DWG 143A0060 SHEET 46 REV-.
